# SDR DALA2023121310225

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 AD - DISBOND OF 4.0IN LENGHT AND 2.5IN WIDTH WAS FOUND ON LH SLAT #4 LOWER SURFACE AT OSS 305.5, IN REFERENCE TO JOB 028-0001 CARD 5740-01145-05D. CORRECTIVE ACTION: SUMMARY OF NRC 00007:AD - DISBOND OF 4.0IN LENGHT AND 2.5IN WIDTH WAS FOUND ON LH SLAT #4 LOWER SURFACE AT OSS 305.5, IN REFERENCE TO JOB 028-0001 CARD 5740-01145-05D WAS REPAIRED PER B757-200 S.R.M. (0105826)
